Vol. 5, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
$C_2$-equivariant stable homotopy from real motivic stable homotopy

Mark Behrens and Jay Shah

Vol. 5 (2020), No. 3, 411–464
Abstract

We give a method for computing the C2-equivariant homotopy groups of the Betti realization of a p-complete cellular motivic spectrum over in terms of its motivic homotopy groups. More generally, we show that Betti realization presents the C2-equivariant p-complete stable homotopy category as a localization of the p-complete cellular real motivic stable homotopy category.

Keywords
motivic homotopy groups, equivariant homotopy groups
Mathematical Subject Classification 2010
Primary: 14F42, 55N91, 55P91, 55Q91
Milestones
Received: 12 September 2019
Revised: 26 March 2020
Accepted: 12 April 2020
Published: 28 July 2020
Authors
Mark Behrens
Department of Mathematics
University of Notre Dame
Notre Dame, IN
United States
Jay Shah
Department of Mathematics
University of Notre Dame
Notre Dame, IN
United States